1 doctor weighed in:

Risks of chemical facial peels over time?

1 doctor weighed in
Dr. Michael Fisher
Dermatology

In brief: Chemical peels

Among the more serious and undesirable chemical peel side effects are changes in shin color. It is possible, although rare when you're treated by a qualified physician, to develop hyperpigmentation or hypopigmentation after a chemical peel.
Hyperpigmentation is increased color of the skin.

In brief: Chemical peels

Among the more serious and undesirable chemical peel side effects are changes in shin color. It is possible, although rare when you're treated by a qualified physician, to develop hyperpigmentation or hypopigmentation after a chemical peel.
Hyperpigmentation is increased color of the skin.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors